Depakote Overdose?

Answer

As many people know, Depakote is a drug used to treat bipolar disorder. You can actually overdose quickly by taking any amount higher than what your doctor has prescribed you. But you are just looking at a lot of suffering. It usually does not bring about death, but liver damage over long-term.
Q&A Related to "Depakote Overdose?"
Therapeutic levels are from 50-100 ug/mL. It would depend on initial level.
http://wiki.answers.com/Q/How_much_depakote_to_ove...
Overdose symptoms may include sleepiness or drowsiness, shallow
http://www.chacha.com/question/what-will-happen-if...
Depakote or Valproic Acid is used for the treatment of a variety of conditions, prevention of migraines, seizures and mood stabilization for individuals with Bipolar Affect Disorder
http://www.webanswers.com/health/drugs-medication/...
Seek emergency medical attention or call the Poison Help line at 1-800-222-1222. Overdose symptoms may include sleepiness or drowsiness, shallow breathing, weak pulse, or loss of
http://www.drugs.com/mtm/Depakote.html
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com